# SDR V0XR20150926198

- Difficulty date: September 25, 2015
- Submitted: September 26, 2015
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 27,988 hours, 20,212 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Part number: SH670365059
- Condition: Punctured
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT PRESS SEAL HAS A PUNCTURE.  R & R SEAL IAW AMM 52-21-07.
